On the behavior of the solutions for linear autonomous mixed type difference equation


Yeniçerioğlu A. F. , Pinelas S., Yan Y.

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol.69, pp.787-801, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2020
  • Doi Number: 10.1007/s12215-019-00435-y
  • Title of Journal : RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO
  • Page Numbers: pp.787-801

Abstract

A class of linear autonomous mixed type difference equations is considered, and some new results on the asymptotic behavior and the stability are given, via a positive root of the corresponding characteristic equation.